Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having loose stools, abdominal pains, unexpected weight loss and tiredness. Blood in stools and itching in anus. Cause?

For the past 2-3 months, I ve been experiencing thinner/looser stools/ diarrhea . I often feel like I ve not fully empties my bowels and feel like I need to empty them again just after going to the toilet. Sometimes quite moderate abdominal pain is relieved by going to the toilet. There has been no significant unexpected weight loss and I don t feel tired etc. For the past week, I ve experienced small bright red specs of what I believe to be blood in my stools but I ve also had itching to my anus which I believe could be caused by haemorrhoids? I am extremely scared of the possibility of bowel cancer . If it helps, I am a 20 year old male with no history of bowel cancer in my family.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Get treated for amebic colitis from your family doctor
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor